Some inequalities of the incomplete gamma and related functions,
Z. Anal. Anwendungen 18 (3), pp. 793–799.
A new lower bound in the second Kershaw’s double inequality,
J. Comput. Appl. Math. 214 (2), pp. 610–616.
A note on an open problem about the first Painlevé equation,
Acta Math. Appl. Sin. Engl. Ser. 24 (2), pp. 203–210.
On two problems concerning means,
J. Hangzhou Inst. Elec. Engrg. 17, pp. 1–7 (Chinese).
Sharp estimates for complete elliptic integrals,
SIAM J. Math. Anal. 27 (3), pp. 823–834.
Uniform asymptotic expansions of a double integral: Coalescence of two stationary points,
Proc. Roy. Soc. London Ser. A 456, pp. 407–431.
Asymptotic expansion of the Krawtchouk polynomials and their zeros,
Comput. Methods Funct. Theory 4 (1), pp. 189–226.
“Best possible” upper and lower bounds for the zeros of the Bessel function ,
Trans. Amer. Math. Soc. 351 (7), pp. 2833–2859.